# SDR AALA202305184822

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A320*
- Aircraft serial: 7046
- Aircraft time: 20,234 hours, 7,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82413
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY PATH LIGHT AT SEAT 11ABC DID NOT ILLUMINATE DURING TEST. REPLACED LIGHT BULB PER AMM 33-51-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
